I am 17 years old and since about a year ago i have been having nausiating stomach pain. the doctors thought it had to do with my period so they put me on birth control. after about 3 months on the pill the pain came back. the pain is a sick to my stomach/stabbing/trobbing pain. i can barely go to school anymore. i also have back pain. the pain comes when i am sittin for more than 10 mintues or standing for 15. It is a tingling up my spine pain that sometimes goes down my thighs. For the most part the pain in in the lower center of my back. i need help pleaseReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?